IronMagLabs


multi making me sick?

Results 1 to 4 of 4
  1. #1
    Fitness Celebrity
    squanto's Avatar


    Join Date
    Nov 2003
    Location
    Cheese Cottage
    Posts
    1,471
    Rep Points
    1462909

    multi making me sick?

    i recently started taking amultivitamin. called: one tablet daily (safeway brand) and "compare to One A Day Men's" label is on it. its USP certified.
    i started taking it daily about 2 weeks ago. about a week and ahalf ago, i had a bad stomach virus that was short-lived. but i had a fever for a day or 2 afterwards still. its been a couple days since then, and it seems that every day i am a little jittery or sick to my stomach. very minor though. i heard that b-vitamins can make people jittery, but have no evidence to back it up. i also drink and smoke pot regularly. is this a coincedence, or is this multi making me sick? i thought vitamins were good for you.... and i may just be paranoid. anybody have any experience with vitamins weirding out their body? thanks for your help

  2. #2
    Senior Member
    ADMINISTRATOR
    Prince's Avatar


    Join Date
    Nov 2000
    Gender
    Male
    Location
    Panama
    Posts
    63,817
    Rep Points
    2147483647

    stop taking that crap asap.

    I use TwinLab Daily Ones.
    http://www.bulknutrition.com/?products_id=564


    IronMagLabs 15% Discount Code: Robert15






    IronMag Research 15% Discount Code: Robert15



  3. #3
    Junior Member
    ELITE MEMBER


    Join Date
    Aug 2004
    Posts
    82
    Rep Points
    -123103

    the multis that i take made me sick the first few days i took them. i think it was bcos i was taking them on an empty stomach. i find that its better if i take them in the afternoon after iv eaten.

  4. #4
    Fitness Celebrity
    squanto's Avatar


    Join Date
    Nov 2003
    Location
    Cheese Cottage
    Posts
    1,471
    Rep Points
    1462909

    hmm... i was taking them on a "full" stomach but just after my 1st meal for the day. what are bcos? ill have to try those multis, thanks for advice prince. now im all weirded out about taking any multi tho, those last ones made me feel like i was poisoned.
    never really taken multis for an extended period of time in my life before, but i took centrum for a little while and never felt sick from it, come to think of it. maybe ill try taking the multis prince recommends. im just wacked out now....

Similar Threads

  1. anabolic diet making me sick?
    By malcolm383 in forum Diet & Nutrition
    Replies: 7
    Last Post: 01-07-2012, 11:05 PM
  2. Sick routine is sick
    By minimal in forum Bodybuilding Gossip
    Replies: 0
    Last Post: 07-21-2011, 07:41 PM
  3. ON making me sick!
    By Merkaba in forum Diet & Nutrition
    Replies: 10
    Last Post: 12-28-2010, 03:46 AM
  4. Replies: 77
    Last Post: 09-13-2010, 05:06 PM
  5. Multi-Vitamin / Multi-Mineral?
    By kenwood in forum Supplements
    Replies: 5
    Last Post: 10-22-2006, 08:33 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->